Academic Journals Database
Disseminating quality controlled scientific knowledge

Second-order duality for minimax fractional programming involving generalised Type-I functions

Author(s): Anurag Jayswal

Journal: Maejo International Journal of Science and Technology
ISSN 1905-7873

Volume: 7;
Issue: 01;
Start page: 145;
Date: 2013;
VIEW PDF   PDF DOWNLOAD PDF   Download PDF Original page

Keywords: minimax fractional programming | second-order duality | Type-I functions | generalised convexity

A class of minimax fractional programming problem and its two types of second-order dual models are considered with an establishment of weak, strong and strict converse duality theorems from a view point of generalised convexity. Some previously known results in the framework of generalised convexity are naturally unified and extended.
Why do you need a reservation system?      Save time & money - Smart Internet Solutions